Affordable Access

Publisher Website

Stability of stationary solutions of extended reaction-diffusion-convection equations on a finite segment

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
4
Issue
3
Identifiers
DOI: 10.1016/0893-9659(91)90032-q
Disciplines
  • Mathematics

Abstract

Abstract A simple geometric criterion on the linear stability of stationary solutions of nonlinear second order parabolic equations on a finite segment is stated and proved.

There are no comments yet on this publication. Be the first to share your thoughts.